# SDR SIMA20231215003

- Difficulty date: November 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 49,131 hours, 30,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064008
- Condition: Corroded
- Location: Fr 43-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK HAS CORROSION BETWEEN FR 43-45 AND 46-47 AND FR 52 (LEVEL 2 CORROSION). -C/A-REMOVED CORROSION ON LH FLOOR SEAT TRACK AT FR 43-45 AND 46-47 AND FR52 IAW EMB 170 SRM 51-10-03
